# SDR 0601773230

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 44,187 hours, 19,851 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, HYDRAULIC GREEN RESERVOIR LO LEVEL MESSAGE, WITH FLUID LEVEL INDICATED IN AMBER. FOLLOWED COM PROCEDURE. AIRCRAFT DIVERTED INTO IAD FOR ITS LONGER RUNWAY. AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO GATE. MAINTENANCE FOUND GREEN HYDRAULIC SYSTEM ACCUMULATOR CRACKED, AND REMOVED AND REPLACED SAME.
